Robust uniform stability criteria for fractional-order gene regulatory networks with leakage delays

Mani Mallika Arjunan, Pratap Anbalagan, Qasem Al-Mdallal

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In this paper, we aim to establish the uniform stability criteria for fractional-order time-delayed gene regulatory networks with leakage delays (FOTDGRNL). First, we establish the existence and uniqueness of the considered systems by using the Banach fixed point theorem. Second, the delay-dependent uniform stability and robust uniform stability of FOFGRNLT are investigated with the help of certain analysis techniques depending on equivalent norm techniques. Finally, the paper comes up with two numerical examples to justify the applicability of our theoretical results.

Original languageEnglish
Pages (from-to)8372-8389
Number of pages18
JournalMathematical Methods in the Applied Sciences
Volume46
Issue number7
DOIs
Publication statusPublished - May 15 2023

Keywords

  • existence and uniqueness
  • fractional-order
  • gene regulatory networks
  • uniform stability

ASJC Scopus subject areas

  • General Mathematics
  • General Engineering

Fingerprint

Dive into the research topics of 'Robust uniform stability criteria for fractional-order gene regulatory networks with leakage delays'. Together they form a unique fingerprint.

Cite this